MathSciNet Relay Station
MathSciNet bibliographic data
MR2341958 (2008g:58029) 58J22 (58A12)
Miller, John G. On weighted $L\sp 2$ cohomology. Proc. Amer. Math. Soc. 135 (2007), no. 12, 4057–4061 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement